- Properties of extremal families of MN-convex (MN-concave) functions
Number of the records: 1  

Properties of extremal families of MN-convex (MN-concave) functions

  1. BENTKOWSKA, Urszula et al. Properties of extremal families of MN-convex (MN-concave) functions. In Fuzzy Sets and Systems : An International Journal in Information Science and Engineering. - Amsterdam : Elsevier B.V., 2017. ISSN 0165-0114, 2017, vol. 325, pp. 47-57. Available on: https://doi.org/10.1016/j.fss.2016.12.003.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.